# SDR SWAA2015052239940

- Difficulty date: May 13, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 67,287 hours, 54,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6975759
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FLAP TRACK FAIRING LOWER AFT INBD STIFFENER ANGLE CRACKED.  R & R ANGLE IAW SRM.
